# SDR HEEA061643

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: AA25004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL WOULD NOT TRANSMIT OUTSIDE OF AIRCRAFT ON FM 1, 2, 3, 4.
